# SDR QMLA2018101518112

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N133LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3983
- Aircraft time: 4,412 hours, 14,444 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,290 hours, 8,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC REMOVED THE AUXILIARY SEATING FLOOR OVERLAY PANEL AS PER AMC AAIP C1040 AND DISCOVERED TWO CRACKS ON THE AFT CABIN FLOOR PANEL. THE CRACKS STARTED AT THE LEADING EDGE OF THE FLOOR PANEL AND RADIATED AFT. THE DAMAGE IS AT STA 70" AND RIGHT BL 4.5". THE LT CRACK IS 1.5" IN LENGTH AND RT CRACK IS 1.25" IN LENGTH". THIS AIRCRAFT IS CURRENTLY OOS AT THE TIME OF THIS SUBMISSION WHILE THE DAMAGE IS REPAIRED.
